# SDR 03152006A

- Difficulty date: March 10, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 31,018 hours, 36,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ON AFTER TAKE OFF AT APPROX 600 AGL.  CLEANED CARGO DOOR MICROSWITCHES, OPS CHECK GOOD.
